Authors: Hedrih, Katica (Stevanović) 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Vibration modes of an axially moving double belt system with creep layer
Journal: JVC / Journal of Vibration and Control
Volume: 14
Issue: 9-10
First page: 1333
Last page: 1347
Issue Date: 1-Sep-2008
Rank: M22
ISSN: 1077-5463
DOI: 10.1177/1077546307087448
Abstract: 
Starting from existing literature on free transversal vibrations of single axially moving strings, this article provides derivations of, and analytical solutions for, coupled partial fractional order differential equations for the transversal vibrations of an axially moving sandwich double belt system with creep layer. Some of the vibration modes of such a system are also determined.
Keywords: Analytical solutions | Coupled partial fractional order differential equations | Moving sandwich double belt system | Multi-frequency vibrations
Publisher: SAGE Publications

Show full item record

SCOPUSTM   
Citations

9
checked on Jan 17, 2022

Page view(s)

2
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.